# SDR ASOA2013102909286

- Difficulty date: October 7, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 21,553 hours, 15,050 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT COCKPIT FLOORBEAM AT RBL 12.0 CRACKED AT FITTING ATTACH AREA.  REPAIRED IAW REO 670-53-11-865.
